# SDR UPS96205739

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Assy
- Part number: 652173619
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED LT WING, INBOARD AILERON TAB SIDE HINGE FITTINGS ARE CORRODED.  REPLACED TAB ASSY.
